# SDR ASAA2014101509371

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,182 hours, 8,750 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 1103
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 45,778 hours, 18,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  FOUND NR 1 ENGINE IDG AIR/OIL COOLER LEAKING, R & R IAW AMM 24-11-21-401.  LEAK CHECK GOOD.
